Publication
Title
Perturbation calculus in risk theory : application to chains and trees of reinsurance
Author
Abstract
Several risk exchange models in reinsurance are presented, using chain and tree hierarchies. To get explicit solutions, a method is used which is a stochastic generalization of perturbation calculus in phycics.
Language
English
Source (journal)
Insurance: mathematics and economics. - Amsterdam
Publication
Amsterdam : 1989
ISSN
0167-6687
Volume/pages
8:1(1989), p. 97-104
ISI
A1989U949300013
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.11.2012
Last edited 08.06.2017
To cite this reference